# SDR SWAA2015122347371

- Difficulty date: November 23, 2015
- Submitted: December 23, 2015
- Operation: Air carrier
- Aircraft: N359SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26596
- Aircraft time: 74,570 hours, 62,128 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Channel
- Part number: 6545779
- Condition: Corroded
- Location: Bs 727
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 3 VHF LOWER ANTENNA SUPPORT U-CHANNEL CORRODED AT STATION 727D+7, LBL 2.  R & R CHANNEL IAW EA.
